Discussions that mention orthoevra

Women's Health board


Hello, i was on the orthoevra patch for like 5 months then last month i decided that it would be the last for me, b/c i gained 15 lbs, so normally i would get my period like 4 5 days after i take the patch out, this was on nov 8th when i got my period, and lasted 5 days. so this month i started to get like spots on The 8th also, but im still getting spots and its already like the 19th. it would have red spots and brown spots. I know my period is very irregular, that's one of the reasons why i started the patch in the first place. But i never had spotting this long. before, its usually just 3 or
4 before the onset period. but now its been like 11 days of spotting, will my peiod ever come? or this is just what happens sometimes when you get off a bc's since my hormones are messed up again. please any experiences on this pls share, i dont want to even think about me being pregnant. thanks